# SDR UIEA2013071700392

- Difficulty date: July 15, 2013
- Submitted: July 17, 2013
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 71,989 hours, 18,207 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Failed
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENGINE HYD PRIMARY PUMP HAS NO PRESSURE INDICATION.  PERFORMED A TEST OF THE RT RESERVOIR PRESSURIZATION SYSTEM.  OPS CHECKED GOOD IAW AMM 29-12-00.
